# SDR UALA2012100805708

- Difficulty date: October 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 41,982 hours, 16,463 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 12
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC SLAT-FLAP ISSUES.  REPLACED SFCC 1, GROUND TESTS OK.  A-C TESTED TO 'FULL AUTOLAND' STATUS.
